# SDR DALA2024040103933

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-213
- Aircraft serial: 7112
- Aircraft time: 22,675 hours, 11,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3004, FOUND LH #4 FIXED FLAP TRACK BOTTOM COVER MISSING. CORRECTIVE ACTION: REPLACED COVER IAW A321 AIPC 57-55-05-24D ITEM 20. OK FOR SERVICE AT THIS TIME. (LP 5523679)
